A note on the characters of the cohomology of induced vector bundles on G/B in characteristic p

Donkin, S. (2002) A note on the characters of the cohomology of induced vector bundles on G/B in characteristic p. Journal of Algebra, 258 (1). pp. 255-274. ISSN 0021-8693

Metadata

Authors/Creators:
  • Donkin, S.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 14 May 2009 12:08
Last Modified: 14 May 2009 12:08
Published Version: http://dx.doi.org/10.1016/S0021-8693(02)00512-4
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number: https://doi.org/10.1016/S0021-8693(02)00512-4

Share / Export

Statistics